# SDR WX0A2025032432365

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 52,550 hours, 34,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EXIT LIGHT ABOVE R1 DOOR INOP / REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD IAW AMM 33-51-11-04 CONF 00"
